Archived Edition Vol. 22, No. 2, 1996

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), L.C. Evans (Berkeley), R.M. Hardt (Rice), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (College Station and Paris), R. Scott (Houston), S.W. Semmes (Rice), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


Nako A. Nachev
Basic Subgroups of the Group of Normalized Units of Modular Group Rings, pp. 225-232.

D. Varsos
The Residual Nilpotence of the Fundamental Group of Certain Graphs of Groups, pp. 233-248.

I. Chajda, I. G. Rosenberg
Remarks on Jonsson's Lemma, pp. 249-262.

Yakov Berkovich, Emmanuel Zhmud
On Monolithic Characters, pp. 263-278.

Dong-Soo Kim, Young Ho Kim
Null 2-Type Surfaces in Minkowski 4-Space, pp. 279-296.

Takemi Mizokami
On Hyperspaces of Spaces Around Moore Spaces, pp. 297-306.

Ralph D. Kopperman, Michael W. Mislove, Sidney A. Morris, Peter Nickolas, Vladimir Pestov, Sergey Svetlichny
Limit Laws for Wide Varieties of Topological Groups, pp. 307-328.

S. S. Dragomir, B. Mond
On Cauchy-Buniakowski-Schwarz's Inequality for Sequences of Linear Operatorsin Hilbert Space, pp. 329-339.

Kun Wook Choi, Il Bong Jung, Bok Ja Kim
On Weak Dilations of a Representation, pp. 341-355.

A. P. Dansereau
Multipliers of Cauchy-Stieltjes Type Transforms, pp. 357-374.

Allan P. Donsig, Brian E. Forrest, Laurent W. Marcoux
On Derivations of Semi-Nest Algebras, pp. 375-398.

Gilles Pisier
Dvoretzky's Theorem for Operator Spaces, pp. 399-416.

Samer S. Habre
The Fredholm Alternative for Second-Order Linear Elliptic Systems With VMOCoefficients, pp. 417-433.

Xiangsheng Xu
Local and Global Existence of Continuous Temperature in the Electrical Heatingof Conductors, pp. 435-455.